View Full Version : Have to return to Hospital
12-24-2003, 10:25 PM
Thank you all so much for the prayers and encouragement. I did see the Oncologist yesterday, and she is very concerned about the amount of fluid I have on my right lung. It has been extreemly difficult to breath. She wanted me to stary yesterday, but I had to get Santa Clause done for my girls.
I am very frightened with this lasted info. my CT showed a large amount of fluid. We just have to figure out where its coming from. Please keep me in your prayers. I am also going to start Herceptin/Navelbine tomorrow. Those that know me I will not be taken without a fight. I have 3 girls to raise. Thanks again, I wish I had better new. Hugs and prayers:Cheryl
Linda in Calif
12-25-2003, 09:17 PM
Cheryl: My thoughts and prayers are with you. Lets hope this next treatment does the trick. Hang in there. Take Care, Linda
Hi there, I had the same problem, my heart valve was pumping backwards and the fluid was going into my lungs and around my heart. First time I was put on low dose blood pressure tablets and it worked. Next time it was caused by my thyroid treatment which put me into heart failure, good news is the thyroid is functioning well and I now have to leaking valves, the other one apparently is supposed to make my feet swell but they don't. I got rid of 5ks of fluid over night in hospital by taking fluid drugs, if they didn't work they were going to drain my lungs via ultra sound. I also have a overlapping connective tissue problem which upsets my system by trying to kill off all my healty cells, bad enough with the BC let alone my own body being a traitor. No cure for this disorder just treat symptoms, aches pains cold and flue symptoms, red face, tired all sound familiar. Hope this info helps. I do find that drugs containing sulphur bring it on as well.
12-27-2003, 09:07 AM
My thoughts and prayers are with you, and your family.
12-28-2003, 07:54 AM
Dear Cherlyn: You will be in my thoughts and prayers, I am believing that the Herceptin will help you as it has me. Hugs and Prayers, Priscilla
vBulletin® v3.8.7, Copyright ©2000-2013, vBulletin Solutions, Inc.